Facebook Pixel
EmpowHER Guest

My top lip is swollen

By Anonymous September 15, 2017 - 9:17pm
Rate This

My upper lip began to swell, shortly after applying lip gloss. I took a Benadryl to no avail.

Add a Comment1 Comments


Hello. Thank you for writing.

Appy a cool compress. What kind of lipgloss is this? You may have bought one of those plumping lip products (unknowingly). Plumping glosses can contain ingredients like cinnamon and menthol causing lips to tingle and making them appear fuller or poutier. If it worsens see your doctor.


September 16, 2017 - 4:54am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Related Checklists

Allergies Guide


Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!